Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yaz after a miscarriage

Posted by on Sep. 28, 2010 at 5:02 PM
  • 8 Replies

This may be a stretch but I was wondering if anyone else's Drs put them on Yaz after having a miscarriage. I was having really heavy bleeding so they put me on BC to help regulate me. Now I've had spotting but no actual period. I've heard Yaz does crazy things so I was just wondering if anyone else had the same issue.


I hated the fact of getting on BC in the first place and now it's not even helping :/ Quite Frustrating...

by on Sep. 28, 2010 at 5:02 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Txmommy13
by on Sep. 28, 2010 at 5:29 PM

I cant be too much help,im on bc but for different reasons.I got my tubes tied about 2 yrs ago, and in jan of this year i had an early m/c and then again in july.So my dr put me on bc pills to prevent any further pregnancies as well as help lighten my periods.As of now im not liking the idea.The side effects are worse than just dealing with the worry of having another m/c.And the pill didnt make any diference in my period.And the side effects ive had include headache,mood changes(mostly i get more weepy),low libido, trouble orgasming(sorry tmi),appetite changes, some days i eat a lot others i get so sick i cant eat anything.So from this stand point the side effects outway the pros of the bc.And im thinking of just going off of it and trying to avoid having sex when im ovulating.

tattooedmom08
by on Sep. 28, 2010 at 6:02 PM

Yaz made me bleed for an entire month I had to stop taking it. I am now on the nuvaring.

Rachelle11503
by on Sep. 28, 2010 at 6:16 PM

All BC pills can have different effects on different women. I know alot of them can stop periods, or cause bleeding in between. Maybe if you really need to be on one (maybe you could ask if you could be off of them?) then maybe trying a different type/brand would work better. I was on Yaz before and it was the only one that didn't mess with my moods bad, and made my PMDD better.

kimscorner
by Bronze Member on Sep. 28, 2010 at 7:27 PM

I had a blood clot from using Yaz (last year).  There are some lawsuits out there pending because of it right now.  I was looking into it, but am not sure if I can prove it to the extent that I could win.

It hasn't been pulled from the market, and my OB/GYN still prescribes it to his patients, but I was in the hospital because of it.

Lilypie - Personal pictureLilypie Angel and Memorial tickers
xoNIKKIox
by on Sep. 28, 2010 at 10:14 PM

I agree. Different BCP work differently on different women. I've never tried Yaz, but I have had to change BCP in the past because I experienced side effects on one type. Good luck!

Quoting Rachelle11503:

All BC pills can have different effects on different women. I know alot of them can stop periods, or cause bleeding in between. Maybe if you really need to be on one (maybe you could ask if you could be off of them?) then maybe trying a different type/brand would work better. I was on Yaz before and it was the only one that didn't mess with my moods bad, and made my PMDD better.





echupko
by on Sep. 29, 2010 at 6:39 AM
I have never taken any bc but my sister took yaz and it did crazy things to her blood pressure. It was scary!

Good luck.
pinkebabii
by on Sep. 29, 2010 at 6:45 AM

I thought yaz was discountinued. There are tons of lawsuits because of it.

MrsSarah628
by on Sep. 29, 2010 at 8:37 AM

I had really bad headaches when I first started it to the point I was throwing up. I called my Dr and never got a response from him. I didn't want to just stop taking them just because I didn't know what would happen. The next week I didn't have any headaches and seemed to be better, so I left it alone.  I've heard all these horror stories about Yaz and I really don't want to take it. I just figure I want my cycles regulated and I can deal with it another 2 months. Im just concerned that it's not even helping if Im not even going to have an actual period now. Im supposed to have a follow up visit in November but Im so tempted to just say forget it-cancel the darn thing and just get off the pills. I really want to try and get pregnant again and this is just prolonging the trying attempts anyway...

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)